# SDR HNAA9893685

- Difficulty date: November 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORF - NR 1 NACELLE EXHAUST FINGERNAIL IS CRACKED AT THE OUTBOARD FORWARD SIDE SKIN AND HAS SEVERAL LOOSE RIVETS AND MISSING RIVETS AT THE TOP FORWARD SKIN.  REPAIRED CRACKED SKIN AND REPLACED RIVETS.  (M)
